# SDR ASOA2016051814930

- Difficulty date: May 18, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT STR 20 RT, BETWEEN FRAMES 349.00-364.00.  DAMAGE EXCEEDS THE ALLOWABLE LIMITS OF SRM 53-21-23-101-002-A01.  REMOVED INTERCOSTAL, SR20R, FS 349-TS394 IAW SRM 51-42-06-001-001-A01, 51-42-21-000-001-A01.  INSTALLED INTERCOSTAL AND ANGLE AT FS 349-364, STR 20 RT IAW DWG SH670-31994 AND SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED NEW SERVICEABLE DOOR SURROUND INTERCOSTAL SH 670-31994-1 IAW DWG SH670-31994 AND SRM 51-40-11-001-001-A01.  LOCATED AND INSTALLED NEW SERVICEABLE CLEAT AT FS 364, STR 20R IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, DWG SH 670-31950.
